Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 47, NWS Gray, ME

July 20, 2021Grafton County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jul 20, 2021, 8:58 PM EDT for Grafton County, New Hampshire. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2021, 8:58 PM EDT (00:58 UTC)
Expired
Jul 20, 2021, 9:45 PM EDT
In force
47 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Grafton County, NH

The radar

The Burlington radar (KCXX), 108 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 9:10 PM EDTHAIL 1.252 S Lyme, NHTIME ESTIMATED.
Jul 20, 9:15 PM EDTTSTM WND DMGHanover, NHMANY TREES DOWN IN TOWN. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 1.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2021-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2021-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1282 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted.

645 
WUUS51 KGYX 210058
SVRGYX
NHC009-210145-
/O.NEW.KGYX.SV.W.0047.210721T0058Z-210721T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
858 PM EDT Tue Jul 20 2021

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Southwestern Grafton County in northern New Hampshire...

* Until 945 PM EDT.

* At 858 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles southwest of Piermont to 10 miles north of
  Lebanon to near Hanover, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lebanon, Hanover, Haverhill, Canaan, Groton, Piermont, Woodstock,
  Lyme, Benton, Dorchester, Easton, Ellsworth, Wentworth, Orford,
  Rumney and Orange.

This also includes...
  Mount Moosilauke, Rumney Rocks, Carr Mountain, and Long Pond
Recreation Area.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4370 7230 4377 7220 4381 7218 4386 7219
      4387 7217 4389 7217 4392 7212 4394 7212
      4397 7209 4397 7211 4399 7212 4406 7207
      4408 7203 4409 7204 4410 7203 4410 7183
      4393 7178 4369 7185 4366 7231
TIME...MOT...LOC 0058Z 241DEG 28KT 4389 7222 4380 7229 4369 7239 

HAIL...0.75IN
WIND...60MPH
 
$$

Ekster
2 follow-up statements
758 
WWUS51 KGYX 210110
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
910 PM EDT Tue Jul 20 2021

NHC009-210145-
/O.CON.KGYX.SV.W.0047.000000T0000Z-210721T0145Z/
Grafton NH-
910 PM EDT Tue Jul 20 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHWESTERN GRAFTON COUNTY...

At 910 PM EDT, severe thunderstorms were located along a line
extending from near Piermont to Hanover, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lebanon, Hanover, Haverhill, Canaan, Groton, Piermont, Lyme, Benton,
Dorchester, Wentworth, Orford, Orange and Rumney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4398 7190 4374 7184 4369 7185 4366 7231
      4370 7230 4377 7220 4381 7218 4386 7219
      4387 7217 4389 7217 4392 7212 4394 7212
      4397 7209 4397 7211 4399 7212 4406 7207
      4406 7206
TIME...MOT...LOC 0110Z 241DEG 28KT 4392 7214 4383 7221 4372 7232 

HAIL...1.00IN
WIND...60MPH
 
$$

MLE
779 
WWUS51 KGYX 210141
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
941 PM EDT Tue Jul 20 2021

NHC009-210151-
/O.EXP.KGYX.SV.W.0047.000000T0000Z-210721T0145Z/
Grafton NH-
941 PM EDT Tue Jul 20 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRAFTON COUNTY
WILL EXPIRE AT 945 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

LAT...LON 4398 7190 4374 7184 4369 7185 4366 7231
      4370 7230 4377 7220 4381 7218 4386 7219
      4387 7217 4389 7217 4392 7212 4394 7212
      4397 7209 4397 7211 4399 7212 4406 7207
      4406 7206
TIME...MOT...LOC 0141Z 241DEG 28KT 4402 7188 4393 7195 4382 7206 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:50 PM EDT, 5 hours 8 minutes earlier.

Area forecast discussion, Jul 20, 3:50 PM EDT, 5 hours 8 minutes before
Area Forecast Discussion
National Weather Service Gray ME
350 PM EDT Tue Jul 20 2021

.SYNOPSIS...
Showers and thunderstorms will sweep across the area late this
evening and tonight before weakening in the morning. Low
pressure will hang around and cross the area Wednesday bringing
another round of showers and storms with the potential for a
few strong storms in the afternoon. Drier weather is expected
Thursday into the Saturday outside the chance for afternoon
showers Friday with temperatures generally in the 70s. Another
system approaches Sunday for renewed chances of precipitation as
the unsettled July pattern continues.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Prefrontal storms have initiated off the White Mtns and moved
into parts of Wrn ME. These will tend to weaken with Ewd
movement and loss of daytime heating.

More focus will be on the potential squall line in progress over
Ontario and set to move across Upstate NY. CAM guidance is quite
bullish on this reaching the area this evening. Dewpoints will
remain quite high and decent lapse rates aloft thanks the upper
low will keep some modest CAPE around even after dark. In
addition model forecasts of 0-3 km shear around 30 to 35 kt will
support mesocyclone development on the Nrn end of this squall
line and continue a perhaps more isolated severe threat even
after conditions become less favorable. It did my best to show a
cohesive line of storms moving thru the Wrn half of the forecast
area carrying a threat for gusty winds. There will also be a
rainfall threat for SWrn NH...which is discussed below.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Still looking at the threat of thunderstorms in the afternoon as
the main trof drops Swd across the forecast area. Given the
lower heights overhead we should be able to compensate for the
lack of significant daytime heating. Modest CAPE and slightly
stronger wind profiles than today will lead to at least a
marginal threat for severe weather for much of the Srn half of
the area. Gusty winds will be the main threat and I have
included that wording where storms are most likely. This will
get more refined as storms evolve this evening and overnight.

Storms will clear the area by evening...but clearing skies may
lead to some radiation fog.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
An occasionally unsettled weather pattern will continue. With the
mean 500 mb ridge remaining west New England remains under the
influence of a mostly cyclonic flow aloft.  This will allow for weak
disturbances to come through which would allow for shower and
thunderstorm activity at times especially if they time during
diurnally favored periods.

In the dailies, on Thursday low pressure departs to the Canadian
Maritimes early in the day. A few left over showers over
eastern and mountain areas, otherwise it should be a dry day.
On Friday another disturbance moves across the region in the
cyclonic flow. This should result in scattered shower and
thunderstorms mainly over northern areas. Saturday will be the
driest of the weekend days with only an isolated shower threat
over the mountains. Sunday will start out dry with clouds on the
increase as low pressure moved from the Eastern Great Lakes
area to Southern New England. The GFS and ECMWF have a broad
area of showers crossing the region and Sunday Night. On Monday
both models have a few scattered showers left over but the bulk
of the shower activity will have moved east of the region. Early
indications for next Tuesday are for dry conditions.

South of the mountains, daily high temperatures will be mainly in
the 70s through the weekend before warming into the low to mid 80s
Monday and Tuesday. Expect temperatures to be a few degrees
cooler over the mountains.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Short Term...Smoke will continue to reduce VIS thru this evening
or until RA/TSRA can clear thinand the 12z ECMWF has a
concentrated area of very heavy rainfall moving just south of
the area with some showers to the north. There could be some
convective feedback showing up in the model but will need to
keep an eye on trends moving forward.gs out. There may be fog/stratus
that tries to work into RKD late tonight...but confidence is
lowering given how far offshore the fog bank is currently.
Otherwise the main aviation concern tonight will be squall line
tracking into the area from the W. TEMPO TSRA at most TAF sites
for the best window based on latest forecasts. Wed more
SHRA/TSRA expected mainly Srn NH and coastal Wrn ME. MVFR or
lower possible in any convectioand the 12z ECMWF has a
concentrated area of very heavy rainfall moving just south of
the area with some showers to the north. There could be some
convective feedback showing up in the model but will need to
keep an eye on trends moving forward.n.Overall MVFR conditions outside of shower activity where
areas of IFR are possible.  Best chance of widespread
shower activity will be on Sunday.

Long Term...Overall MVFR conditions outside of shower activity where
areas of IFR are possible. Best chance of widespread shower
activity will be on Sunday.

&&

.MARINE...
Short Term...Winds and seas expected to remain below SCA
thresholds. Some fog may develop around Penobscot Bay late
tonight.

Long Term...Wind and waves expected to remain below SCA levels.

&&

.HYDROLOGY...
There is a threat of thunderstorms late this evening across
parts of SWrn NH and perhaps again Wed. Any rainfall may be
problematic given the amount of recent wet weather and saturated
ground in that area. If storms train over the same areas and/or
feature extreme rainfall rates additional flooding is possible.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

NEAR TERM...Legro
SHORT TERM...Legro
LONG TERM...Lulofs
AVIATION...Legro/Lulofs
MARINE...Legro/Lulofs
HYDROLOGY...Legro
Hazardous weather outlook, Jul 20, 3:18 PM EDT, 5 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
318 PM EDT Tue Jul 20 2021

MEZ012>014-018>028-033-NHZ006-008>015-211930-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Southern Carroll-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
318 PM EDT Tue Jul 20 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Scattered late afternoon showers and thunderstorms will give way to
more numerous showers and thunderstorms later this evening and
overnight. Some of these could result in heavy downpours. Areas that
have saturated grounds from recent rain may see localized flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and storms are expected to develop again across the region
on Wednesday with the potential for some storms to become strong to
severe with damaging winds being the greatest threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-NHZ001>005-007-211930-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-Northern Grafton-Northern Carroll-Southern Grafton-
Sullivan-
318 PM EDT Tue Jul 20 2021

This Hazardous Weather Outlook is for west central Maine, western
Maine, central New Hampshire and northern New Hampshire.

.DAY ONE...This afternoon and tonight.

Scattered late afternoon showers and thunderstorms will give way to
more numerous showers and thunderstorms later this evening and
overnight. Some of these could result in heavy downpours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-211930-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
318 PM EDT Tue Jul 20 2021
Hazardous weather is not expected at this time.
This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 20, 3:44 PM EDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service Gray ME
344 PM EDT Tue Jul 20 2021

MEZ023-024-202000-
Coastal York-Coastal Cumberland-
344 PM EDT Tue Jul 20 2021

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL YORK AND SOUTH
CENTRAL CUMBERLAND COUNTIES...

At 343 PM EDT, a strong thunderstorm was located near Old Orchard
Beach, or on the north side of Biddeford, moving southeast at 25
mph. Torrential rainfall and frequently lightning is accompanying
this storm as it moves through Old Orchard Beach.

Locations impacted include...
South Portland, Biddeford, Saco, Gorham, Cape Elizabeth,
Kennebunkport, Old Orchard Beach, Scarborough and Arundel.

This includes Interstate 95 between mile markers 31 and 44.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4349 7057 4364 7042 4357 7016 4354 7016
      4351 7020 4349 7033 4343 7029 4341 7034
      4338 7036
TIME...MOT...LOC 1943Z 298DEG 22KT 4353 7041

Kimble
Local storm report, Jul 20, 3:57 PM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Gray ME
357 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     2 NNW PORTLAND          43.69N 70.28W
07/20/2021                   Cumberland         ME   PUBLIC

            TREE LIMBS DOWN NEAR WASHINGTON AND ALLEN AVE IN
            PORTLAND.

&&

CK
Local storm report, Jul 20, 4:31 PM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Gray ME
431 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     FALMOUTH                43.70N 70.24W
07/20/2021                   Cumberland         ME   AMATEUR RADIO

            MULTIPLE TREES DOWN, SOME ON WIRES. PAYSON RD.

&&

CEMPA
Local storm report, Jul 20, 6:20 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Gray ME
620 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     2 NNE BIDDEFORD         43.52N 70.43W
07/20/2021                   York               ME   PUBLIC

            TREES DOWN IN SACO NEAR ROUTE 1 AND ROSS ROAD. TREE DOWN
            ON MEADOW LANE AS WELL. TIME ESTIMATED.

&&

CK
Local storm report, Jul 20, 6:23 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Gray ME
623 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLOOD            OLD ORCHARD BEACH       43.52N 70.38W
07/20/2021                   York               ME   EMERGENCY MNGR

            REPORT OF GRAND AVE AND MULTIPLE OTHER ROADS CLOSED DUE
            TO FLASH FLOODING. UP TO 5 FEET OF STANDING WATER
            REPORTED. TIME ESTIMATED.

&&

CK
Special weather statement, Jul 20, 8:55 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Gray ME
855 PM EDT Tue Jul 20 2021

NHZ003-005-210145-
Northern Grafton-Southern Grafton-
855 PM EDT Tue Jul 20 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GRAFTON COUNTY...

At 855 PM EDT, a strong thunderstorm was located over Bradford, or 20
miles southeast of Barre, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Littleton, Bethlehem, Lincoln, Haverhill, Franconia, Woodstock,
Piermont, Lisbon, Bath, Benton, Easton, Ellsworth, Monroe, Landaff,
Lyman, Thornton, Sugar Hill, Orford and Wentworth.

This includes Interstate 93 between mile markers 90 and 106, and
between mile markers 115 and 131.

This also includes...
  Mount Moosilauke, Cannon Mountain, AMC Lonesome Lake Hut, Long Pond
Recreation Area, and Elbow Pond Recreation Area.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4396 7210 4399 7212 4401 7211 4408 7203
      4409 7205 4410 7203 4411 7206 4413 7203
      4419 7206 4424 7205 4428 7206 4432 7203
      4434 7198 4435 7190 4434 7187 4435 7182
      4440 7179 4440 7178 4389 7160 4387 7217
TIME...MOT...LOC 0055Z 255DEG 25KT 4401 7219

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:55 PM EDTSpecial Weather StatementGYXGrafton50 min
Jul 20, 9:15 PM EDTSpecial Weather StatementGYXSullivan30 min
Jul 20, 9:24 PM EDTSevere Thunderstorm WarningGYXGrafton, Sullivan29 min
Jul 20, 9:35 PM EDTSevere Thunderstorm WarningGYXBelknap, Grafton, Merrimack, Sullivan40 min
Jul 20, 9:47 PM EDTSpecial Weather StatementGYXSullivan43 min
Jul 20, 10:10 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton50 min
Jul 20, 10:14 PM EDTSevere Thunderstorm WarningGYXCheshire, Hillsborough, Merrimack, Sullivan46 min
Jul 20, 10:15 PM EDTSpecial Weather StatementGYXRockingham45 min
Jul 20, 10:33 PM EDTSpecial Weather StatementGYXCheshire42 min
Jul 20, 10:36 PM EDTSevere Thunderstorm WarningGYXCheshire, Hillsborough39 min
Jul 20, 10:38 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Strafford41 min
Jul 20, 10:57 PM EDTSevere Thunderstorm WarningGYXBelknap, Cheshire, Hillsborough, Merrimack48 min
Jul 20, 11:10 PM EDTSpecial Weather StatementGYXRockingham35 min
Jul 20, 11:28 PM EDTSevere Thunderstorm WarningGYXHillsborough, Merrimack, Rockingham47 min
Jul 20, 11:32 PM EDTSpecial Weather StatementGYXStrafford43 min
Jul 20, 11:42 PM EDTSpecial Weather StatementGYXRockingham48 min
Jul 20, 11:55 PM EDTSevere Thunderstorm WarningGYXRockingham25 min
Jul 21, 12:06 AM EDTSpecial Weather StatementGYXRockingham24 min
Jul 21, 12:13 AM EDTSevere Thunderstorm WarningGYXRockingham, Strafford30 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.